# SDR UPS00233766

- Difficulty date: September 16, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 96211015
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EXTERIOR EMERGENCY LIGHTS ON RT SIDE OF FUSELAGE ARE INOP.  REPLACED RT FUSELAGE FWD CENTER AND AFT EMER LIGHT ASSY BATTERY PACKS IAW MM 33-50-1015, OPS CHECKS NORMAL.  (P/N 6-21-1-1015)
